UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/6439

タイトル: An application of the charge simulation method to a free boundary problem
著者: Shoji, Mayumi
発行日: 1986年12月25日
出版者: Faculty of Science, The University of Tokyo
掲載誌情報: Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics, Vol.33(1986), No.3, Page523-539
抄録: We consider a free boundary problem of a circulating flow around an equator of a celestial body. The flow is assumed to be a stationary, two-dimensional and irrotational one. Previously, we investigated the bifurcating solutions from a trivial flow by the boundary element method regarding the same problem. Then the numerical computation was successful only in simulating bifurcating solutions where the nonlinearity is of a limited extent. Recently, better results are achieved in less CPU time by applying the charge simulation method. This method, however, is not yet analyzed mathematically, and leaves much room for improvement. In this paper, we report of and discuss these matters.
URI: http://hdl.handle.net/2261/6439
ISSN: 0040-8980
出現カテゴリ:Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics

この論文のファイル:

ファイル 記述 サイズフォーマット
jfs330303.pdf616.9 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください